# SDR UHLA2014032900279

- Difficulty date: March 29, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 26,307 hours, 16,151 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI, RECEIVED AN AFT PAX DOOR OPEN EICAS MESSAGE.  MFD SHOWED L2 DOOR OPEN.  AT GATE, INDICATES YELLOW X OVER L2 DOOR.  R & R L2 DOOR ELECTRICAL HARNESS IAW AMM 52-72-21, OPS CHECKED GOOD.
